# SDR 061110

- Difficulty date: April 8, 2006
- Submitted: April 9, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 90,915 hours, 22,997 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING LANDING GEAR BEAM O/B END FITTING HAS CRACKS AND CORROSION INDICATIONS.
